# SDR 9615362285

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2856S
- Make and model: Boeing 727251
- Aircraft serial: 21324
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CEHCK, FOUND CORROSION ON STR 29L AT FS 1000.  REPAIRED STRINGER (P/N 65-56441) PER EA 22-105471.
